MAUDE Adverse Event Report: TERUMO CORPORATION VISIGLIDE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY

TERUMO CORPORATION VISIGLIDE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Model Number G-240-3545S
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
Preloaded double-sided wire used for procedure noted at end of procedure that opposite side of wire was inserted into bile duct during procedure.

Brand Name
VISIGLIDE
Common Device Name
ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
TERUMO CORPORATION
950 elkton blvd
elkton MD 21921
MDR Report Key24578768
Report Number24578768
Device Sequence Number9233190
Product Code OCY
UDI-Device Identifier04953170465123
UDI-Public(01)04953170465123
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/09/2026
Report Date (Section F) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberG-240-3545S
Device Catalogue NumberN3622731
Device Lot Number56K
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/12/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/12/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexFemale
Patient Weight113 KG
Date Report Sent to FDA03/09/2026